# SDR CALA2022070401637

- Difficulty date: July 3, 2022
- Submitted: July 4, 2022
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 102,693 hours, 24,259 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Support
- Part number: 143N5177
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK:  1602 MAIN CABIN STA 650 RBL25 FLOOR SUPPORT HAS CORROSION.  TRANSCRIBED FROM HAECO GSO NRC 9282540
